Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

      [Search Papers] [Print this List]
    531. P. Niroomand (Joint with M. Parvizi and F. G. Russo),
    Some criteria for detecting capable Lie algebras,
    J. Algebra 384(2013), 36-44  [abstract]   
     
    532. M. Ganjtabesh (Joint with F. Zare-Mirakabad and A. Nowzari-Dalini),
    Inverse RNA folding solution based on multi-objective genetic algorithm and Gibbs sampling method,
    Excli journal 12(2013), 546-555  [abstract]   
     
    533. M. R. Koushesh,
    Representation theorems for Banach algebras,
    Topology Appl. 160(2013), 1781-1793  [abstract]   
     
    534. S. Maghsoudi (Joint with R. Nasr-Isfahani),
    Certain locally convex topologies on the discrete vector-valued Lebesgue spaces,
    Period. Math. Hungar. (2013), DOI: 10.1007/s10998-013-4288-y  [abstract]   
     
    535. S. M . Bagheri (Joint with Mor. Moniri),
    Preservation theorems in Lukasiewicz model theory,
    Iran. J. Fuzzy Syst. 10(2013), 103-113  [abstract]   
     
    536. M. Shadab,
    l1-Munn ideal amenability of certain semigroup algebras,
    Methods Funct. Anal. Topology 19(2013), 187-190  [abstract]   
     
    537. A. Rahimi (Joint with M. Chardin and J.P. Jouanolou),
    The eventual stability of depth, associated primes and cohomology of a graded module,
    J. Commut. Algebra 5(2013), 63-92  [abstract]   
     
    538. S. Akbari and R. Nikandish (Joint with M. J. Nikmehr),
    Some results on the intersection graphs of ideals of rings,
    J. Algebra Appl. 12(2013), 13 pages  [abstract]   
     
    539. S. Akbari and S. Zare (Joint with M. Kano),
    A generalization of 0-sum flows in graphs,
    Linear Algebra Appl. 438(2013), 3629-3634  [abstract]   
     
    540. S. Akbari (Joint with S. Khojasteh),
    Some criteria for the finiteness of cozero-divisor graphs,
    J. Algebra Appl. 12(2013), 12 pages  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.